A member asked:

Been on the oral contraceptive since i was 15, i am 22 now.. i recently started my new month supply of pills and am menstruating again? what do i do?

A doctor has provided 1 answer
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous.

Answered 1/1/2023

4.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question